# SDR R61A201708310639

- Difficulty date: August 11, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 23,858 hours, 18,640 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003719005
- Condition: Corroded
- Location: Frame 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD PAX DOOR BEAM CORRODED FRAME 18.  REMOVED CORROSION BY BLENDING AND REAMING AT NUT PLATE HOLE.  COMPLIED WITH ETD2017-170-069038.
